PAUL WOLLAN

Professore ordinario

email: pauljoseph.wollan@uniroma1.it





Produzione scientifica

11573/1282850 - 2019 - A Unified Erdős–Pósa Theorem for Constrained Cycles
Huynh T.; Joos, Felix Claudius; Wollan P. - 01a Articolo in rivista
rivista: COMBINATORICA (Springer Verlag Germany:Tiergartenstrasse 17, D 69121 Heidelberg Germany:011 49 6221 3450, EMAIL: g.braun@springer.de, INTERNET: http://www.springer.de, Fax: 011 49 6221 345229) pp. 91-133 - issn: 0209-9683 - wos: WOS:000463671400005 (0) - scopus: 2-s2.0-85051659235 (1)

11573/1282868 - 2019 - Chi-boundedness of graph classes excluding wheel vertex-minors
Wollan P. - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 319-348 - issn: 0095-8956 - wos: WOS:000455970100015 (1) - scopus: 2-s2.0-85053082397 (1)

11573/1121249 - 2018 - K-6 minors in large 6-connected graphs
Wollan, P - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 158-203 - issn: 0095-8956 - wos: WOS:000425558000008 (2) - scopus: (0)

11573/1121266 - 2018 - A new proof of the flat wall theorem
Wollan, P - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 204-238 - issn: 0095-8956 - wos: WOS:000425558000009 (2) - scopus: 2-s2.0-85030720192 (2)

11573/1121208 - 2017 - Rooted grid minors
Wollan, Paul - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 428-437 - issn: 0095-8956 - wos: WOS:000389788300020 (0) - scopus: 2-s2.0-84979670118 (0)

11573/1121233 - 2017 - Half-integral linkages in highly connected directed graphs
Edwards, Katherine; Muzi, Irene; Wollan, Paul - 04b Atto di convegno in volume
congresso: 25th European Symposium on Algorithms, ESA 2017 (Vienna, Austria)
libro: Leibniz International Proceedings in Informatics, LIPIcs - (9783959770491)

11573/1121260 - 2017 - K6minors in 6-connected graphs of bounded tree-width
Wollan, Paul - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. - - issn: 0095-8956 - wos: (0) - scopus: 2-s2.0-85028805191 (3)

11573/978134 - 2017 - Space proof complexity for random 3-CNFs
Galesi, Nicola; Wollan, Paul Joseph - 01a Articolo in rivista
rivista: INFORMATION AND COMPUTATION (Orlando, Fla. : Academic Press [New York] : Elsevier Science (USA)) pp. 165-176 - issn: 1090-2651 - wos: WOS:000407658600008 (1) - scopus: 2-s2.0-85021162863 (2)

11573/871661 - 2016 - Displaying blocking pairs in signed graphs
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: EUROPEAN JOURNAL OF COMBINATORICS (Elsevier Science Limited:Oxford Fulfillment Center, PO Box 800, Kidlington Oxford OX5 1DX United Kingdom:011 44 1865 843000, 011 44 1865 843699, EMAIL: asianfo@elsevier.com, tcb@elsevier.co.UK, INTERNET: http://www.elsevier.com, http://www.elsevier.com/locate/shpsa/, Fax: 011 44 1865 843010) pp. 135-164 - issn: 0195-6698 - wos: WOS:000362144400010 (0) - scopus: 2-s2.0-84936971579 (0)

11573/925086 - 2016 - Stabilizer theorems for even cycle matroids
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 44-75 - issn: 0095-8956 - wos: WOS:000372764500003 (1) - scopus: 2-s2.0-84961210194 (1)

11573/925087 - 2016 - A Structure Theorem for Strong Immersions
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF GRAPH THEORY (John Wiley & Sons Incorporated:Customer Service, 111 River Street:Hoboken, NJ 07030:(800)225-5945, (201)748-6000, EMAIL: societyinfo@wiley.com, INTERNET: http://www.wiley.com, Fax: (212)748-6551) pp. 152-163 - issn: 0364-9024 - wos: WOS:000382746800003 (3) - scopus: 2-s2.0-84945312019 (5)

11573/796507 - 2015 - An exact characterization of tractable demand patterns for maximum disjoint path problems
Wollan, Paul Joseph - 04b Atto di convegno in volume
congresso: Annual ACM-SIAM Symposium on Discrete Algorithms (SODA) (San Diego, CA, USA)
libro: Proceedings of the Twenty-Sixth Annual ACM-SIAM Symposium on Discrete Algorithms - (978-1-61197-374-7; 978-1-61197-373-0; 978-1-61197-374-7; 978-1-61197-373-0)

11573/796538 - 2015 - The structure of graphs not admitting a fixed immersion
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 47-66 - issn: 0095-8956 - wos: WOS:000346392400003 (20) - scopus: 2-s2.0-84918829903 (28)

11573/796574 - 2014 - Immersions in highly edge connected graphs
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: SIAM JOURNAL ON DISCRETE MATHEMATICS (Society for Industrial and Applied Mathematics:3600 University City Science Center:Philadelphia, PA 19104:(800)447-7426, (215)382-9800, EMAIL: service@siam.org, INTERNET: http://www.siam.org, Fax: (215)386-7999) pp. 503-520 - issn: 0895-4801 - wos: WOS:000333685700035 (7) - scopus: 2-s2.0-84898924643 (13)

11573/528742 - 2013 - Relationships between Pairs of Representations of Signed Binary Matroids
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: SIAM JOURNAL ON DISCRETE MATHEMATICS (Society for Industrial and Applied Mathematics:3600 University City Science Center:Philadelphia, PA 19104:(800)447-7426, (215)382-9800, EMAIL: service@siam.org, INTERNET: http://www.siam.org, Fax: (215)386-7999) pp. 329-341 - issn: 0895-4801 - wos: WOS:000316868600021 (3) - scopus: 2-s2.0-84876928676 (3)

11573/528744 - 2013 - Axioms for infinite matroids
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: ADVANCES IN MATHEMATICS (-SAN DIEGO, USA: ACADEMIC PRESS INC ELSEVIER SCIENCES -Brugge, Belgium [etc.] Academic Press, 1965-) pp. 18-46 - issn: 0001-8708 - wos: WOS:000318383800002 (23) - scopus: 2-s2.0-84876458722 (23)

11573/443285 - 2012 - The Erdos-Posa property for clique minors in highly connected graphs
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 454-469 - issn: 0095-8956 - wos: WOS:000300744300008 (8) - scopus: 2-s2.0-84856726523 (10)

11573/488214 - 2012 - Finite connectivity in infinite matroids
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: EUROPEAN JOURNAL OF COMBINATORICS (Elsevier Science Limited:Oxford Fulfillment Center, PO Box 800, Kidlington Oxford OX5 1DX United Kingdom:011 44 1865 843000, 011 44 1865 843699, EMAIL: asianfo@elsevier.com, tcb@elsevier.co.UK, INTERNET: http://www.elsevier.com, http://www.elsevier.com/locate/shpsa/, Fax: 011 44 1865 843010) pp. 1900-1912 - issn: 0195-6698 - wos: WOS:000307865600015 (9) - scopus: 2-s2.0-84863453468 (10)

11573/515570 - 2012 - Disjoint cycles intersecting a set of vertices
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 1134-1141 - issn: 0095-8956 - wos: WOS:000308258000006 (16) - scopus: 2-s2.0-84865293238 (25)

11573/515571 - 2012 - On the excluded minor structure theorem for graphs of large tree-width
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 1189-1210 - issn: 0095-8956 - wos: WOS:000312362500001 (1) - scopus: 2-s2.0-84868672511 (2)

11573/443286 - 2011 - Packing cycles with modularity constraints
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: COMBINATORICA (Springer Verlag Germany:Tiergartenstrasse 17, D 69121 Heidelberg Germany:011 49 6221 3450, EMAIL: g.braun@springer.de, INTERNET: http://www.springer.de, Fax: 011 49 6221 345229) pp. 95-126 - issn: 0209-9683 - wos: WOS:000293709800007 (9) - scopus: 2-s2.0-79961205331 (14)

11573/443301 - 2011 - A Simpler Algorithm and Shorter Proof for the Graph Minor Decomposition
Wollan, Paul Joseph - 04b Atto di convegno in volume
congresso: 43rd ACM Symposium on Theory of Computing (San Jose, CA)
libro: STOC 11: PROCEEDINGS OF THE 43RD ACM SYMPOSIUM ON THEORY OF COMPUTING - (9781450306911)

11573/443302 - 2011 - Finding topological subgraphs is fixed-parameter tractable
Wollan, Paul Joseph - 04b Atto di convegno in volume
congresso: 43rd ACM Symposium on Theory of Computing, STOC'11 (San Jose, CA)
libro: Proc. 43rd ACM Symposium on Theory of Computing - (9781450306911)

11573/443303 - 2011 - The Graph Minor Algorithm with Parity Conditions
Wollan, Paul Joseph - 04b Atto di convegno in volume
congresso: 2011 IEEE 52nd Annual Symposium on Foundations of Computer Science, FOCS 2011 (Palm Springs, CA)
libro: 2011 IEEE 52ND ANNUAL SYMPOSIUM ON FOUNDATIONS OF COMPUTER SCIENCE (FOCS 2011) - (9780769545714; 9781457718434)

11573/443287 - 2010 - Packing non-zero A-paths in an undirected model of group labeled graphs
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 141-150 - issn: 0095-8956 - wos: WOS:275441000005 (0) - scopus: 2-s2.0-77049088973 (2)

11573/443288 - 2010 - Bridges in highly connected graphs
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: SIAM JOURNAL ON DISCRETE MATHEMATICS (Society for Industrial and Applied Mathematics:3600 University City Science Center:Philadelphia, PA 19104:(800)447-7426, (215)382-9800, EMAIL: service@siam.org, INTERNET: http://www.siam.org, Fax: (215)386-7999) pp. 1731-1741 - issn: 0895-4801 - wos: WOS:000285505800032 (0) - scopus: 2-s2.0-79251561236 (0)

11573/443289 - 2010 - Voting in agreeable societies
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: THE AMERICAN MATHEMATICAL MONTHLY (Mathematical Association of America:1529 18th Street Northwest:Washington, DC 20036:(800)331-1622, (301)617-7800, EMAIL: maaservice@pmds.com, INTERNET: http://www.maa.org, Fax: (301)206-9789) pp. 27-39 - issn: 0002-9890 - wos: WOS:289382400002 (0) - scopus: 2-s2.0-76749149220 (10)

11573/443304 - 2010 - A Shorter Proof of the Graph Minor Algorithm - The Unique Linkage Theorem - [Extended Abstract]
Wollan, Paul Joseph - 04a Atto di comunicazione a congresso
congresso: 42nd ACM Symposium on Theory of Computing (Cambridge, MA)
libro: STOC 2010: PROCEEDINGS OF THE 2010 ACM SYMPOSIUM ON THEORY OF COMPUTING - (9781605588179)

11573/443290 - 2008 - The extremal function for 3-linked graphs
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 939-971 - issn: 0095-8956 - wos: WOS:000259099200002 (6) - scopus: 2-s2.0-49749126035 (5)

11573/443291 - 2008 - A weaker version of Lovasz' path removal conjecture
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 972-979 - issn: 0095-8956 - wos: WOS:000259099200003 (11) - scopus: 2-s2.0-49749149740 (11)

11573/443292 - 2008 - Extremal functions for rooted minors
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF GRAPH THEORY (John Wiley & Sons Incorporated:Customer Service, 111 River Street:Hoboken, NJ 07030:(800)225-5945, (201)748-6000, EMAIL: societyinfo@wiley.com, INTERNET: http://www.wiley.com, Fax: (212)748-6551) pp. 159-178 - issn: 0364-9024 - wos: WOS:000255617900006 (4) - scopus: 2-s2.0-44649156304 (5)

11573/443293 - 2006 - Extremal functions for shortening sets of paths
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: COMBINATORICS PROBABILITY & COMPUTING (Cambridge University Press / New York:40 West 20th Street:New York, NY 10011:(800)872-7423, (212)924-3900, EMAIL: journals_subscriptions@cup.org, INTERNET: http://www.journals.cambridge.org, Fax: (212)691-3239) pp. 927-932 - issn: 0963-5483 - wos: WOS:000242320400010 (0) - scopus: 2-s2.0-33750345303 (0)

11573/443294 - 2006 - Proper minor-closed families are small
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 754-757 - issn: 0095-8956 - wos: WOS:000238807400008 (35) - scopus: 2-s2.0-33744507576 (40)

11573/443295 - 2006 - Non-zero disjoint cycles in highly connected group labelled graphs
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: JOURNAL OF COMBINATORIAL THEORY (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 296-301 - issn: 0095-8956 - wos: WOS:000235814800007 (19) - scopus: 2-s2.0-32544455434 (27)

11573/443296 - 2005 - Generation of simple quadrangulations of the sphere
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: DISCRETE MATHEMATICS (Elsevier BV:PO Box 211, 1000 AE Amsterdam Netherlands:011 31 20 4853757, 011 31 20 4853642, 011 31 20 4853641, EMAIL: nlinfo-f@elsevier.nl, INTERNET: http://www.elsevier.nl, Fax: 011 31 20 4853598) pp. 33-54 - issn: 0012-365X - wos: WOS:234159800003 (0) - scopus: 2-s2.0-28544449924 (47)

11573/443297 - 2005 - An improved linear edge bound for graph linkages
Wollan, Paul Joseph - 01a Articolo in rivista
rivista: EUROPEAN JOURNAL OF COMBINATORICS (Elsevier Science Limited:Oxford Fulfillment Center, PO Box 800, Kidlington Oxford OX5 1DX United Kingdom:011 44 1865 843000, 011 44 1865 843699, EMAIL: asianfo@elsevier.com, tcb@elsevier.co.UK, INTERNET: http://www.elsevier.com, http://www.elsevier.com/locate/shpsa/, Fax: 011 44 1865 843010) pp. 309-324 - issn: 0195-6698 - wos: WOS:227133200004 (0) - scopus: 2-s2.0-12944270357 (64)

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma